Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a nurse practitioner concerning a 15 year old female with no pertinent medical history or history of drug reactions/allergies, who on 13-APR-2007 was vaccinated with the first dose of Gardasil, 0.5 ml, IM, right deltoid (lot # 653978/0955F). There was no concomitant medication. The patient was in the waiting room for 5 to 10 minutes post injection when she experienced loss of coloration and had difficulty breathing and swallowing. The patient felt like her throat was closing up. The patient was administered an EPI (epinephrine) injection and stayed in the office for 45 minutes. The events improved after the epinephrine injection and was considered to have recovered from loss of coloration, difficulty breathing, difficulty swallowing and throat closing up. The nurse practitioner considered the events to be an other important medical events and to be life threatening. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166